Advertisement

Israel Journal of Mathematics

, Volume 24, Issue 3–4, pp 338–351 | Cite as

On locally conformal almost Kähler manifolds

  • Izu Vaisman
Article

Abstract

In the first section of this note, we discuss locally conformal symplectic manifolds, which are differentiable manifoldsV 2n endowed with a nondegenerate 2-form Ω such thatdΩ=θ ∧ Ω for some closed form θ. Examples and several geometric properties are obtained, especially for the case whendΩ ≠ 0 at every point. In the second section, we discuss the case when Ω above is the fundamental form of an (almost) Hermitian manifold, i.e. the case of the locally conformal (almost) Kähler manifolds. Characterizations of such manifolds are given. Particularly, the locally conformal Kähler manifolds are almost Hermitian manifolds for which some canonically associated connection (called the Weyl connection) is almost complex. Examples of locally conformal (almost) Kähler manifolds which are not globally conformal (almost) Kähler are given. One such example is provided by the well-known Hopf manifolds.

Keywords

Fundamental Form Symplectic Manifold Contact Manifold Hermitian Manifold Manifold Versus 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. L. Bishop and S. I. Goldberg,Tensor Analysis on Manifolds, Macmillan Co., New York, 1968.zbMATHGoogle Scholar
  2. 2.
    W. M. Boothby and H. C. Wang,On contact manifolds, Ann. of Math.68 (1958), 721–734.CrossRefMathSciNetGoogle Scholar
  3. 3.
    L. Conlon,Transversally parallelizable foliations of codimension two, Trans. Amer. Math. Soc.194 (1974), 79–102.zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    V. Cruceanu,Connexions compatibles avec certaines structures sur un fibré vectoriel banachique, Czechosl. Math. J.24 (1974), 126–142.MathSciNetGoogle Scholar
  5. 5.
    A. Fujimoto and H. Mutō,On cosymplectic manifolds, Tensor28 (1974), 43–52.zbMATHMathSciNetGoogle Scholar
  6. 6.
    A. Gray,Some examples of almost Hermitian manifolds, Illinois J. Math.10 (1966), 353–366.zbMATHMathSciNetGoogle Scholar
  7. 7.
    A. Gray and L. Vanhecke,Almost Hermitian manifolds with constant holomorphic sectional curvature, Preprint, 1975.Google Scholar
  8. 8.
    S. Kobayashi,Principal fibre bundles with the 1-dimensional toroidal group, Tôhoku Math. J.8 (1956), 29–45.zbMATHCrossRefGoogle Scholar
  9. 9.
    S. Kobayashi and K. Nomizu,Foundations of Differential Geometry, Vol. II, Intersc. Publ., New York, 1969.zbMATHGoogle Scholar
  10. 10.
    H. C. Lee,A kind of even-dimensional differential geometry and its application to exterior calculus, Amer. J. Math.65 (1943), 433–438.zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    P. Libermann,Sur les automorphismes infinitesimaux des structures symplectiques et des structures de contact, Coll. Géom. Diff. Globale, Bruxelles, 1958, pp. 37–59.Google Scholar
  12. 12.
    R. Miron,Connexions compatibles aux structures conformes presque symplectiques, C. R. Acad. Sci. Paris,265 (1967), 685–687.zbMATHMathSciNetGoogle Scholar
  13. 13.
    R. Miron,Espaces à structure conforme presque symplectique, Colloq. Math.26 (1972), 207–215.zbMATHMathSciNetGoogle Scholar
  14. 14.
    V. Oproiu,Some remarks on the conformal almost symplectic connections, An. Şti. Univ. ‘Al. I. Cuza’ Iaşi Sect. I a Mat.15 (1969), 151–157.MathSciNetGoogle Scholar
  15. 15.
    W. Slebodzinski,Exterior Forms and their Applications, PWN, Warszawa, 1970.zbMATHGoogle Scholar
  16. 16.
    G. Tallini,Metriche locali dotate di una connessione globale su una varieta differentiabile, Period. Mat.46 (1968), 340–358.zbMATHMathSciNetGoogle Scholar
  17. 17.
    Ph. Tondeur,Affine Zusammenhänge auf Mannifaltigkeiten mit fastsymplektischer Struktur, Comment. Math. Helv.36 (1961), 234–244.zbMATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    I. Vaisman,Cohomology and Differential Forms, M. Dekker Inc., New York, 1973.zbMATHGoogle Scholar

Copyright information

© The Weizmann Science Press of Israel 1976

Authors and Affiliations

  • Izu Vaisman
    • 1
  1. 1.Seminarul Matematic, UniversitateIaşiRomânia

Personalised recommendations